MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-578
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rma issued, replacement device shipped to site for issue resolution.No parts have been received by manufacturer for analysis.Not returned to manufacturer.
 
Event or Problem Description
A medtronic representative reported that during a spinal fusion case, the site discovered that the screw thread of the suretrak clamp is stripped.There was no delay as a result of this issue, and procedure was successfully completed with no adverse effect on patient outcome.
 
Additional Manufacturer Narrative
Investigation of returned suspect suretrak clamp finds that the adjustment screw has been cross threaded into the clamp and is no longer functional.The reported issue was confirmed to be caused by a mechanical failure of the screw threads.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
SURETRAK II UNIVERSAL TRACKER, MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6030002
Report Number1723170-2016-02551
Device Sequence Number13563323
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 11/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961-578
Device Lot Number160201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2016
Supplement Report FDA Received Date11/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1